# SDR CALA0500221

- Difficulty date: July 15, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N14334
- Make and model: Boeing 7373T0
- Aircraft serial: 23572
- Aircraft time: 55,128 hours, 28,623 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6562125U25
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND 1.0 IN CRACK IN LT KEEL BEAM AT STA 727 ON O/B SIDE, LBL 6.5.  CRACKED SECTION OF KEEL BEAM LOWER CHORD CUT OUT AND NEW SECTION SPLICED IN IAW ECRA 5311-01230.
